# SDR GTIA2015102201397

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 34,519 hours, 16,389 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER CYLINDER REQUIRES SERVICE.  SERVICED R1 DOOR DAMPER CYLINDER IAW AMM 52-22-00.
